# SDR DALA2021072304173

- Difficulty date: April 4, 2019
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DURING INSPECTION MAINTENANCE FOUND FLOOR PANEL DAMAGED 4 FEET FWD OF AFT B/B DOOR ON COPILOTS SIDE. REPLACED PANEL PER ERA 489384-14. (LP 5516632)
